# SDR SWIA201437627

- Difficulty date: May 3, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL HAS CORROSION AT APPROXIMATELY FS 746.00 ON STG 15L.  C-CHECK, REPAIRED SIDE SEAT RAIL AT APPROXIMATELY FS 746.00 ON STG 15L.  LARGEST MATERIAL LOSS FOUND AT LOACTION "Z". STARTING GAP- 0.420", REMAINING GAP- 0.459", MATERIAL REMOVED- 0.039", WITHIN LIMITS IAW REO.
